# SDR SWIA200311954

- Difficulty date: April 28, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 6,440 hours, 5,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2256
- Condition: Malfunctioned
- Location: Nr 1 Yaw Damper
- Part time: 7,086 hours, 5,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW LINEAR ACTUATOR WITH A SERVICEABLE UNIT IAW MM 22-22-01.  PERFORMED OPS CHECK IAW MM 22-22-01.
